# SDR DLM11020040

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 27,945 hours, 3,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Condition: Unserviceable
- Location: Nbr 8 Position
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL NOTICEABLE PULL TO RIGHT. DURING CLIMBOUT CHECKED BRAKE TEMP NO. 8 READ 280 ALL OTHERS AT 60. 20 MINS INTO  CLIMB TEMP BEGAN TO INCREASE RAPIDLY. TEMP DIFF LIGHT ALSO ILLUM MAX TEMP AT 475 DEG.__REMOVED AND REPLACED NBR 8 BRAKE ASSY. BLEED NBR 8 BRAKE DID ANTISKID RTS CHECK GOOD
